MAUDE Adverse Event Report: TRIMED, INC. DRILL 4.0, 220 MM CANNULATED; DRILL 4.0, 220 CANNULATED

TRIMED, INC. DRILL 4.0, 220 MM CANNULATED; DRILL 4.0, 220 CANNULATED
Model Number DRILL-4.0CL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Trimed received the following report on 03 jul 2018 from trimed sales member located in the (b)(4), regarding the drill 4.0, 220 mm cannulated: during a intra-operative procedure, it was discovered that the drill 4.0, 220 mm cannulated (drill-4.0 cl) had malfunctioned once it made contact with the bone.The bone quality was determined to be quite sclerotic compared to usual.This incident did not cause any further harm to the patient.This is the first time this type of malfunction has been reported to trimed.
 
Additional Manufacturer Narrative
It was determined that this should be reported as "serious injury" instead of malfunction.

Brand Name
DRILL 4.0, 220 MM CANNULATED
Common Device Name
DRILL 4.0, 220 CANNULATED
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7742605
Report Number2031009-2018-00046
Device Sequence Number16495014
Product Code LXH
UDI-Device Identifier00842188109881
UDI-Public00842188109881
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL-4.0CL
Device Catalogue NumberDRILL-4.0CL
Device Lot Number000878
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2018
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1